# SDR UALA2012101205813

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 47,749 hours, 5,766 cycles
- Engine: Pwa PW4090
- Engine time: 44,674 hours, 5,586 cycles
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FOD DAMAGE AT 9TH STAGE LPT VANES.  FOUR VANES WITH CRACKS BETWEEN .125 INCH TO 500 INCH LONG IN AREAS B AND C.  FOUR WITH PLATFORM MAT'L MISSING (AREA D), AND THREE WITH THE MAT'L MISSING LARGEST OF WHICH IS .500 LG X .375 DEEP PER AMM.  NO CRACKS OR DAMAGE IN (AREA 'D') ALLOWED.  REMOVED ENGINE.
